TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Vomiting on the pill... - April 1st 2009, 02:32 PM

Last night I woke up feeling sick, and ended up throwing up a few times. I still felt pretty nauseous but was back in bed and alseep within forty minutes. I'm still a little delicate today but I haven't gotten sick or felt like being sick.
I'm pretty sure this is a side effect of the contraceptive pill, (Cilest) which I started Monday before last. I haven't thrown up on it before (apart from last weekend when I'd had too much to drink.)
The thing is, I have my Leaving Cert Irish Oral tomorrow, and I really don't want to be sick for that. My mum told me she didn't think I should take the pill tonight in case it got me sick again... but I want to know what you guys think.
I've only been on it a week but I want to try and stick to a regular cycle, and I don't really want to skip a pill. Do you think it'll be ok if I go ahead and take the pill again tonight or will I get sick again?
(Sorry, I just wanted another opinion.)
xox
   
  (#2 (permalink)) Old
Stay determined
Jeez, get a life!
***********
 
Gingerbread Latte's Avatar
 
Name: Cara
Age: 26
Gender: Female
Location: Scotland

Posts: 6,716
Blog Entries: 136
Join Date: January 6th 2009

Re: Vomiting on the pill... - April 1st 2009, 03:02 PM

I'd say keep taking it because it takes time for it to settle down so if you stop taking it now then you might have to go through the same thing if you want to start taking it again. But, you said you have an Irish Oral tomorrow so I'm not sure if I would take it myself if I knew I had to do something important the next day. Sorry I couldn't be more help.


   
  (#3 (permalink)) Old
Through-Glass Offline
<3
I've been here a while
********
 
Through-Glass's Avatar
 
Name: Jessi
Age: 27
Gender: Female
Location: Eastern Tennessee

Posts: 1,323
Blog Entries: 1
Join Date: January 7th 2009

Re: Vomiting on the pill... - April 1st 2009, 05:28 PM

Hey,

I would avoid skipping a pill, as this could be worse in the long run. Try to eat right before you take it, as this can help it digest easier and possibly avoid nasea all together.

If this continues, speak with your doctor. They may switch you to a lower hormone level of pills, or perscribe a nasea medication to help take the edge off.

Good luck, and feel better soon. <3


[/url]
"For the first time
in a long time,
I can say that I wanna try.
I feel helpless for the most part,
but I'm learning to open my eyes.
And the sad truth of the matter is,
I'll never get over it,
but I'm gonna try
to get better and overcome each moment
in my own way"

Motion City Soundtrack, "Even If It Kills Me"
  Send a message via Yahoo to Through-Glass  
  (#4 (permalink)) Old
Algernon Offline
CPT-1 Phlebotomist
Outside, huh?
**********
 
Algernon's Avatar
 
Name: Holly
Age: 28
Gender: Female
Location: Roseville, California

Posts: 4,124
Join Date: January 21st 2009

Re: Vomiting on the pill... - April 1st 2009, 05:36 PM

I believe that many women have these symptoms within the first 1-3 months? Then most of the time they subside. I know that I've been on the pill, I didn't really throw up. Now I'm on the patch and the only thing I notice are breast tenderness and wanting to cry when my boyfriend goes to work. You should be fine in a few months. If you don't want to wait, I suggest getting the shot.


Geek? Nerd? More like intellectual badass.

"You ran through Africa, and Asia, and Indonesia.. And now I've found you, and I love you. I want to know your name."
  Send a message via Yahoo to Algernon  
  (#5 (permalink)) Old
*Jen* Offline
keep smiling :-)
Outside, huh?
**********
 
*Jen*'s Avatar
 
Name: Jen
Age: 29
Gender: Female
Location: England

Posts: 3,668
Blog Entries: 211
Join Date: January 6th 2009

Re: Vomiting on the pill... - April 1st 2009, 05:39 PM

Hey,
I am taking the same pill as you. I haven't been on it that long either. I found when I first starting taking it I kept feeling sick but I wasn't actually sick. But now I am not feeling sick when taking it. It can take time to adjust to your body.
   
  (#6 (permalink)) Old
BrittneyNicole Offline
live with intention.
I can't get enough
*********
 
BrittneyNicole's Avatar
 
Name: Brittney
Age: 29
Gender: Female
Location: Maryland

Posts: 2,040
Join Date: January 5th 2009

Re: Vomiting on the pill... - April 1st 2009, 06:40 PM

I wouldn't skip a day of your pill. The pill takes some time to get acclimated to your body and it usually takes about a week. If you skip a day it could end up messing with the outcome of your protection. Eat before you take the pill since you should never take medicine on an empty stomach [unless instructed to] and that should help cut down on the nausea. If this keep happening [for more than another week or two] I'd talk to your doctor.


"You've just been B-Wildered." -Brian Wilson <3
Trumpet love; Tenderlips.

"Where there is love there is life."- Mahatma Gandhi

"For I know the plans I have for you," declares the Lord, "plans to prosper you and not to harm you, plans to give you hope and a future." - Jeremiah 29:11

  Send a message via MSN to BrittneyNicole  
  (#7 (permalink)) Old
drowningangel Offline
.Surrender.
Experienced TeenHelper
******
 
drowningangel's Avatar
 
Name: Kathy
Age: 30
Gender: Female
Location: Southern USA

Posts: 620
Blog Entries: 16
Join Date: January 6th 2009

Re: Vomiting on the pill... - April 1st 2009, 10:16 PM

Keep taking your pill, but if you have this continually or it prevents you from eating or drinking, contact your doctor or pharmacist and ask them what they believe you should do.

It's not uncommon for those who first begin BC to have these symptoms for the first 3 months or so, regardless what pill it is.


Married since 28 June 2009 to my DevilDog


-----

"Whatever souls are made of, his and mine are the same."
- Emily Bronte
   
  (#8 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Re: Vomiting on the pill... - April 5th 2009, 08:01 PM

Ok, I took it and everything was fine, and I've been grand since. Thanks for the advice guys.
xxxxx
   
  (#9 (permalink)) Old
WashoutThePain Offline
=]
Outside, huh?
**********
 
WashoutThePain's Avatar
 
Name: Ask Away!
Age: 27
Gender: Female
Location: Nowhere to be found

Posts: 4,749
Blog Entries: 377
Join Date: January 5th 2009

Re: Vomiting on the pill... - April 5th 2009, 08:05 PM

Problem solved Glad everything worked out!
Thread Closed.


   
  (#10 (permalink)) Old
Lizzie Offline
Volunteering Officer
Outside, huh?
**********
 
Lizzie's Avatar
 
Name: Lizzie
Age: 30
Gender: Female
Location: USA

Posts: 4,700
Join Date: January 5th 2009

Re: Vomiting on the pill... - April 5th 2009, 08:38 PM

I just wanted to leave another word of advice. While these are symptoms that can happen within the first few months of taking the pill, it can also happen anytime you might forget to take it. Anytime you get off of your “normal” cycle, that is the cycle the pill has created for you, it can make some girls really ill including vomiting. I can attest to that fact. If this does happen after you have been on the pill for awhile your best bet would be to call you doctor and have them switch you, as every pill is different and some work better for others.




Interested in becoming a staff member? Feel free to PM me, or apply HERE!
::Teen Help Member Since 2006::
::Staff Member for ten years::
~Blessed Be~
   
Closed Thread

Bookmarks

Tags
pill, vomiting

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.